# SDR CALA2025040803631

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N37542
- Make and model: Boeing 737-9
- Aircraft serial: 64470
- Aircraft time: 8,627 hours, 2,913 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR SLIDE PRESS NEEDLE IN RED. VISUALLY INSPECTED 2R DOOR SLIDE NEEDLE IS WITHIN THE GREEN PARAMETERS OF THE PRESSURE GAGE AND IS WITHIN LIMITS WITH REF TO AMM 25-66-01-200-801 ESCAPE SLIDE PACK INFLATION CYLINDER CHECK.
